Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (3): 449-454    DOI: 10.1007/s10114-016-5578-0
Articles Current Issue| Next Issue| Archive| Adv Search |
Non-Wandering Sets of the Powers of Dendrite Maps
Tai Xiang SUN1, Hong Jian XI1, Qiu Li HE2
1. College of Information and Statistics, Guangxi Univresity of Finance and Economics, Nanning 530003, P. R. China;
2. Guangxi Key Laboratory of Power System Optimization and Energy Technology, Nanning 530004, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7